# SDR VIBR20140219001

- Difficulty date: January 15, 2014
- Submitted: February 19, 2014
- Operation: General aviation
- Aircraft: N650SG
- Make and model: Cessna 650
- Aircraft serial: 6500191
- Aircraft time: 6,722 hours, 5,290 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 3350 · Emergency Lighting
- Part: Resistor
- Part number: S204125B15
- Condition: Overheated
- Location: Emergency Lights
- Part time: 6,722 hours, 5,290 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY LIGHTS BATTERY BOXES DAMAGE BY AN OVERHEATED CHARGING RESISTOR.
